Szasz-Kantorovich Type Operators Based on Charlier Polynomials
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In the present article, we study some approximation properties of the Kantorovich type generalization of Sz\'{a}sz type operators involving Charlier polynomials introduced by S. Varma and F. Ta\c{s}delen (Math. Comput. Modelling, 56 (5-6) (2012) 108-112). First, we establish approximation in a Lipschitz type space, weighted approximation theorems and $A$-statistical convergence properties for these operators. Then, we obtain the rate of approximation of functions having derivatives of bounded variation.
Abstract
In the present article, we study some approximation properties of the Kantorovich type generalization of Sz\'{a}sz type operators involving Charlier polynomials introduced by S. Varma and F. Ta\c{s}delen (Math. Comput. Modelling, 56 (5-6) (2012) 108-112). First, we establish approximation in a Lipschitz type space, weighted approximation theorems and $A$-statistical convergence properties for these operators. Then, we obtain the rate of approximation of functions having derivatives of bounded variation.
참고문헌 (36)
- T. Acar, "Rate of convergence for generalized Szasz operators", Bull. Math. Sci, 1(1), pp.99~113 (2011)
- P. N. Agrawal, "Bernstein-Schurer-Kantorovich operators based on q-integers", Appl. Math. Comput, 256, pp.222~231 (2015)
- P. N. Agrawal, "Generalized Baskakov-Szasz type operators", Appl. Math. Comput, 236, pp.311~324 (2014)
- F. Altomare, "On a generalization of Szasz-Mirakjan-Kantorovich operators", Results Math, 63, pp.837~863 (2013)
- G. A. Anastassiou, "A Baskakov type generalization of statistical Ko-rovkin theory", J. Math. Anal. Appl, 340, pp.476~486 (2008)
- G. Bascanbaz-Tunca, "A Voronovskaya type theorem for q-Szasz-Mirakyan-Kantorovich operators", Revue d'Analyse Numerique et de Theorie de l'Approximation, 40(1), pp.14~23 (2011)
- P. L. Butzer, "On the extensions of Bernstein polynomials to the infinite interval", Proceedings of the American Mathematical Society, 5, pp.547~555 (1954)
- T. S. Chihara, "An Introduction to Orthogonal Polynomials" (1978), Gordon and Breach
- R. A. Devore, "Constructive Approximation" (1993), Springer
- E. E. Duman, "Statistical approximation properties of high order opera-tors constructed with the Chan-Chayan-Srivastava polynomials", Appl. Math. Comput, 218, pp.1927~1933 (2011)
- E. E. Duman, "Statistical approximation of certain positive linear operators constructed by means of the Chan-Chayan-Srivastava poly-nomials", Appl. Math. Comput, 182, pp.231~222 (2006)
- O. Duman, "Statistical approximation by positive linear operators", Studia Math, 161(2), pp.187~197 (2004)
- O. Duman, "Modified Szasz-Mirakjan-Kantorovich operators preserving linear functions", Turkish Journal of Mathematics, 33(2), pp.151~158 (2009)
- A. D. Gadjiev, "On Korovkin type theorem in the space of locally integrable functions", Czech. Math. J, 53(128), pp.45~53 (2003)
- A. D. Gadjiev, "Some approximation theorems via statistical conver-gence", Rocky Mountain. J. Math, 32(1), pp.129~138 (2002)
- V. Gupta, "Convergence Estimates in Approximation Theory" (2014), Springer
- E. Ibikli, "The order of approximation of some unbounded function by the sequences of positive linear operators", Turkish J. Math, 19(3), pp.331~337 (1995)
- M. E. H. Ismail, "Classical and Quantum Orthogonal Polynomials in One Variable" (2005), Cambridge University Press
- N. Ispir, "Rate of convergence of generalized rational type Baskakov operators", Math. Comput. Modelling, 46(5-6), pp.625~631 (2007)
- N. Ispir, "A- statistical approximation by the generalized Kantorovich-Bernstein type rational operators", Southeast Asian Bull. Math, 32, pp.87~97 (2008)
- A. Jakimovski, "Generalized Szasz operators for the approximation in the infinite interval", Mathematica (Cluj), 34, pp.97~103 (1969)
- A. Kajla, "Szasz-Durrmeyer type operators based on Charlier poly-nomials", Appl. Math. Comput, 268, pp.1001~1014 (2015)
- H. Karsli, "Rate of convergence of new gamma type operators for functions with deriva-tives of bounded variation", Math. Comput. Modelling, 45(5-6), pp.617~624 (2007)
- D. Miclaus, "The Voronovskaja type theorem for the Szasz-Mirakjan-Kantorovich op-erators", Journal of Science and Arts, 2(13), pp.257~260 (2010)
- G. Nowak, "Some approximation properties of modified Szasz-Mirakyan-Kantorovich operators", Revue d'Analyse Numerique et de Theorie de l'Approximation, 38(1), pp.73~82 (2009)
- M. Orkcu, "Statistical approximation of a kind of Kantorovich type q-Szasz-Mirakjan operators", Nonlinear Anal, 75, pp.2874~2882 (2012)
- M. Orkcu, "Weighted statistical approximation by Kantorovich type q-Szasz-Mirakjan operators", Appl. Math. Comput, 217(20), pp.7913~7919 (2011)
- M. A. Ozarslan, "Rates of convergence of certain King-type operators for functions with derivative of bounded variation", Math. Comput. Modelling, 52(1-2), pp.334~345 (2010)
- M. A. Ozarslan, "Local approximation for certain King type operators", Filomat, 27(1), pp.173~181
- C. Radu, "On statistical approximation of a general class of positive linear operators extended in q-calculus", Appl. Math. Comput, 215, pp.2317~2325 (2009)
- O. Szasz, "Generalization of S. Bernsteins polynomials to the innite interval", J. Res. Nat. Bur. Standards, 45, pp.239~245 (1950)
- V. Totik, "Approximation by Szasz-Mirakjan-Kantorovich operators in Lp(p > 1)", Analysis Mathematica, 9(2), pp.147~167 (1983)
- S. Varma, "Generalization of Szasz operators involving Brenke type polynomials", Comput. Math. Appl, 64, pp.121~127 (2012)
- S. Varma, "Szasz type operators involving Charlier polynomials", Math. Comput. Modelling, 56, pp.118~122 (2012)
- Z. Walczak, "On approximation by modified Szasz-Mirakyan operators", Glasnik Matem-aticki, 37(57), pp.303~319 (2002)
- I. Yuksel, "Weighted approximation by a certain family of summation integral-type operators", Comput. Math. Appl, 52(10-11), pp.1463~1470 (2006)
